# SDR COMA0760618

- Difficulty date: October 28, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 22,402 hours, 20,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528639
- Condition: Leaking
- Location: Left Nacelle
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349 - HYD SYSTEM NR 1 FAILED.  DECLARED EMERGENCY, RETURNED TO ACY AND LANDED WITHOUT INCIDENT.  REPLACED CHAFED AND LEAKING NR 1 EDP RETURN LINE.  NO FURTHER DEFECTS.
